# SDR ASAA0843715

- Difficulty date: November 6, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 54,769 hours, 31,033 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25746141A
- Part serial: 3562460
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LT ELEVATOR UPPER SKIN O/B OF TAB CONTROL ROD.  REMOVED DAMAGED AREA OF SKIN, PREPPED AREA AND REPAIR, INSTALLED REPAIR PLIES IAW 737 400 SRM 51 70 10 REPAIR 1.
